# SDR HALA2016110200404

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1602422
- Part serial: UNKN
- Condition: Failed
- Location: Apu
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU OIL LEAK EVIDENT FROM APU OIL COOLER AIR EXIT DUCT.  NEWLY INSTALLED AIR/OIL COOLER FTN 3KYIT6 BAD FROM STOCK.  INTERNAL LEAKAGE IDENTIFIED DURING OPS TEST OF APU.  AIR OIL COOLER REPLACED IAW AMM 49-91-44 REV 55.  AIR/OIL COOLER P/N 160242-2 S/N 902 FTN 63UHNR NOW INSTALLED.  NIL LEAKS EVIDENT.  AIRCRAFT CLEARED FOR SERVICE WITH THIS COMPONENT FITTED.  JOB COMPLETED.  CURRENT AIRCRAFT CYCLES 4438 CURRENT AIRCRAFT HOURS 27563 UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 73138.
